# SDR REXA2022110102364

- Difficulty date: October 11, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD1 INTERCOSTAL P/N 601R31902-318 IS CRACKED	REPLACED INTERCOSTAL DD1
